Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4631
DC FieldValueLanguage
dc.contributor.authorSá, E. Marques de-
dc.contributor.authorZhang, Yu Lin-
dc.date.accessioned2008-09-01T11:35:34Z-
dc.date.available2008-09-01T11:35:34Z-
dc.date.issued2005en_US
dc.identifier.citationLinear Algebra and its Applications. 401:(2005) 393-399en_US
dc.identifier.urihttp://hdl.handle.net/10316/4631-
dc.description.abstractWe prove an inequality relating the number of nontrivial invariant factors of n × n matrices A and B, with those of AB, and get some results on the cases of equality. In particular, we characterize the similarity classes, and , with all eigenvalues in the base field, such that AB is nilpotent for some and .en_US
dc.description.urihttp://www.sciencedirect.com/science/article/B6V0R-4F29J0H-6/1/e03b2d17dbee9bd012faadaa2f58683den_US
dc.format.mimetypeaplication/PDFen
dc.language.isoengeng
dc.rightsopenAccesseng
dc.subjectNilpotent matricesen_US
dc.subjectInvariant factorsen_US
dc.subjectSimilarityen_US
dc.titleOn the number of invariant factors of matrix productsen_US
dc.typearticleen_US
dc.identifier.doi10.1016/j.laa.2004.10.029-
item.fulltextCom Texto completo-
item.grantfulltextopen-
item.languageiso639-1en-
crisitem.author.orcid0000-0002-7145-5550-
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais
Files in This Item:
File Description SizeFormat
file1e596c7a9dd54e71a4aea63c037afe29.pdf189.91 kBAdobe PDFView/Open
Show simple item record

Page view(s) 50

340
checked on Sep 29, 2022

Download(s) 50

393
checked on Sep 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.